# SDR P2EA98003

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Failed
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 435 - EMERGENCY DECLARED, LANDING AT DESTINATION AIRPORT UNEVENTFUL, WITH CROSSFEED OPEN AND LEFT BOOST PUMPS OFF, FUEL CONTINUED TO BURN OUT OF THE LEFT WING TANK.  REPLACED FUEL CROSSFEED VALVE PER MM 28-22-21.  LEAK AND OPS CHECK OK.  RAN ENGINES AND ABLE TO FEED FROM LEFT OR RIGHT SIDE.  (M)
